Quotient spaces modulo algebraic groups

Research output: Contribution to journalArticle

49 Scopus citations
Original languageEnglish (US)
Pages (from-to)33-79
Number of pages47
JournalAnnals of Mathematics
Volume145
Issue number1
DOIs
StatePublished - Jan 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Quotient spaces modulo algebraic groups'. Together they form a unique fingerprint.

Cite this